advertisement
Question
Posted by: ? | 2006/11/08

Can the pill affect your Libido?

I am on mirelle (for about 1½ years) I have been married now for 8 months and I tell my Libido is a BIG FAT 0! Is is possible that the pill could affect it? As I still love my husband as much as I did before, nothing has changed in our relationship otherwise, but the fire is gone (from my side that is)... I really need advice... I miss the passion that we once shared.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can affect libido. You could try a different Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Married | 2006/11/10

Eventually I stopped taking the pill altogether because of this problem. We now use the barrier method which does not give me the peace of mind as the pill did, but when I was on the pill, there was no way I was going to fall pregnant anyway. I stopped it to save my relationship!

Reply to Married
Posted by: Lou | 2006/11/08

It can - very much so, and it differs from women to women so you will hear different things from different people, but the pill can definately contribute to a low sex drive. Consider changing to a different pill or take a supplement - check with your pharmacy as to which will help.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement